Format

Send to:

Choose Destination
See comment in PubMed Commons below
Can J Ophthalmol. 1982 Jun;17(3):96-9.

Amiodarone-induced cornea verticillata.

Abstract

Among 37 patients treated with amiodarone, an antiarrhythmic drug, a typical keratopathy developed in 35, none of whom had ocular complaints. The keratopathy resembled that seen with Fabry's disease and chloroquine use, as did the membrane-bound lamellar bodies detected by electron microscopy in all layers of the corneal epithelium in the one patient with marked keratopathy in whom a corneal biopsy was performed; membrane-bound bodies, mostly granular, were also noted within this patient's stromal keratocytes. The possible pathogenesis of the keratopathy as a type of drug-induced lipidosis is discussed.

PMID:
7116220
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk